I can't really cope with my breathing. Only when I am on Perdislone at the moment I am 10mg. I feel like a bag of water :-((. How can I reduced the water irration from my body I am move allot thank you :-(
Understand your predicament. Avoiding the allergen would be the most effective way to prevent Asthmatic attacks. People with ABPA should try to stay away from marshes, forests, bogs, compost heaps and other areas where vegetation is known to be rotting. Have you consulted an allergy specialist, he could help to desensitize you.
It is not a good idea to be on oral prednisone for a long period of time. You need to get on an aerosolized steroid. Some physicians recommend a higher dose of oral prednisone to "sette down" a twitchy lung for a few days, then a taper and a switch to the aerosolized steroid.
I will go yet a step further than caregiver. Prednisone and inhaled steroids are both bad long term. They destroy your bones, give you cataracts, play havoc with your adrenals, and encourage the growth of fungus. I know because it has all happened to me. Now I just use natural anti-inflammatories and an inhaler for albuterol. (And I my lungs are better for it.)
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.